COLD & PAIN

Cold symptoms can severely affect people. The drugs in this category can help prevent and alleviate these symptoms.

For this application, IVC Pragen offers products with the following active ingredients:

  • Ibuprofen 400 mg
  • Paracetamol 500 mg
  • Xylometazoline 0,1%
  • Multivitamin preparation

 

 

In order to optimize our website and to be able to continuously improve it, we use cookies. By continuing to use the website you agree to the use of cookies - confirm this note with "OK". You may also decline to use cookies - however, some features of the website will not be available. For this please click on the button "Decline".

Further information on cookies can be found in our privacy policy via the button "More Information".
More information Ok Decline